MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.4864-24

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2025

Nicorandil-induced Isolated Abducens Nerve Palsy.

Kutsuna Fumiya, Setsu Katsuyoshi, Hattori Fumitada

СтатьяКлинический случайПеревод в очереди

Аннотация

Nicorandil is commonly used to treat angina pectoris. However, the adverse neurological effects of nicorandil remain unclear. Herein, we report the case of a patient who presented with isolated abducens nerve palsy associated with the administration of nicorandil. A 74-year-old man presented to our hospital with abducens nerve palsy and headaches. The patient had started nicorandil treatment one week prior. No abnormalities were observed in the laboratory tests or neuroradiological findings. The patient recovered immediately after the discontinuation of nicorandil treatment. In cases of cranial nerve palsy after the initiation of nicorandil treatment, consideration of the involvement of nicorandil is necessary.

Для цитирования: Kutsuna Fumiya, Setsu Katsuyoshi, Hattori Fumitada. Nicorandil-induced Isolated Abducens Nerve Palsy.. Internal medicine (Tokyo, Japan). 2025. DOI: 10.2169/internalmedicine.4864-24.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.